# SDR AWXA200400806

- Difficulty date: July 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 18,455 hours, 7,246 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING B-04 CHECK GALVANIC CORROSION WAS FOUND IN LAVATORY MOUNT HOLE ON BEAM Y765 LT, FORWARD OF FR 66.  MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y765 LT FROM FR 64 TO FR 66; FABRICATED NEW REPLACEMENT SECTION OF BEAM, INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG. 18.
